# SDR KBM2005F00303

- Difficulty date: September 20, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Spinning
- Location: Crossbeam
- Component: Crossbeam
- Component part number: 350A38104020
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM, LAMINATED BEARING, SPINNING, REMOVED AND REPLACED.  (K)
